I got put on Nuvaring in August. I started using it on August 1st and I've been using it the way the instructions say to. My periods have come when they are supposed to, lasted almost a week, and have been consistently normal-heavy with the bleeding. This last one I was supposed to have was a few days late, only about 3 days long, and was very light. That was from about the 23-26th of September. For the past few days I have been so tired I could drop, my breasts are so sore I can't lay on my stomach, and I've started throwing up and being nauseous off and on all day. I looked it up and I found a large amount of women that have gotten pregnant on nuvaring and when they took a test at home it came up negative but when they got an ultrasound they were pregnant.
What do you ladies think? Should I schedule a doc appt just to be safe? And should I take out the nuvaring?
Answer by LuvMyMedic3ID at 2:42 PM on Oct. 8, 2010
Answer by ashcrash at 2:35 PM on Oct. 8, 2010
Answer by Doodle79 at 2:41 PM on Oct. 8, 2010
Answer by LynnB1 at 2:46 PM on Oct. 8, 2010
Answer by Cassandre at 3:09 PM on Oct. 8, 2010
Answer by ladyambition at 3:31 PM on Oct. 8, 2010
Check out some of the top posts today in Groups: